# SDR ABXA20241223270

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 91,268 hours, 14,966 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9709096
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 500,649 hours, 500,264 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT , RH ENGINE BLEED VALVE OFF REGARDLESS OF THE POSITION AFTER STARTING ENGINE. AC RETURNED TO GATE(BTB) AND MTX GROUNDED AC , TROUBLE SHOT AND REPLACED RH PRSOV IAW AMM 36-11-09 OPS CK AND LEAK CK GOOD. INSPECTED HPSOV, PRC AND PRV LINES AND FITTING NO DEFECT FOUND. A/C REMAIN NO ETOPS. AND RETURNED AC TO SERVICE
